Solution of the problem of jet flow of a weighted liquid with one free surface
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1975), pp. 79-82
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1975_12_a9,
author = {O. M. Kiselev},
title = {Solution of the problem of jet flow of a~weighted liquid with one free surface},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {79--82},
year = {1975},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1975_12_a9/}
}
O. M. Kiselev. Solution of the problem of jet flow of a weighted liquid with one free surface. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1975), pp. 79-82. http://geodesic.mathdoc.fr/item/IVM_1975_12_a9/